# SDR GUUA91221091709A

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,836 hours, 17,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6005,  DURING CRUISE AFTER ADDING HEAT A STRONG NASTY, MILDEW BURN ODOR COMES THROUGH CABIN.   INSPECTED UNDER CABIN FLOOR BOARD BLOWERS AND TEST RAN ENGINES BLEED SYSTEM OPERATIONAL CHECKED GOOD NO ODOR DETECTED.
